An experimentally verified nonlinear damping model for large amplitude random vibration of a clamped-clamped beam

Ghanbari, Mehrdad and Dunne, Julian (1998) An experimentally verified nonlinear damping model for large amplitude random vibration of a clamped-clamped beam. Journal of Sound and Vibration, 215 (2). pp. 343-379. ISSN 0022-460X

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Engineering and Informatics > Engineering and Design
Subjects: T Technology > TJ Mechanical engineering and machinery > TJ0170 Mechanics applied to machinery. Dynamics
Depositing User: Julian Dunne
Date Deposited: 23 Apr 2012 15:30
Last Modified: 03 Jul 2013 15:25
URI: http://srodev.sussex.ac.uk/id/eprint/38138
📧 Request an update